MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7036-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that this smiths medical cadd administration sets experienced leak tubing.It was reported that the clinician noted the tubing was leaking near the air filter.Subsequently, the tubing was changed.No patient consequences were reported.No adverse effects were reported.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8717143
Report Number3012307300-2019-03313
Device Sequence Number11263444
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/19/2023
Device Catalogue Number21-7036-01
Device Lot Number3656194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1